# SDR CALA2011020200060

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CARD: A/B/B AT STA 1470 LBL 5 FLOOR SUPPORT (STRINGER) HAS CORROSION UPPER SURFACE THE CORRECT ECRA ACCOMPLISHED WAS 5321-01746.  SEE WIPS FOR REMOVAL OF CORROSION AND REPAIR OF ABB FLOOR SUPPORT AT STA 1470 AND LBL 7.55 (INSTEAD OF LBL-5 ) ALL WORK ACCOMPLISHED PER ECRA 5320-01746.
